# SDR HEED95392

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 23356
- Condition: Defective
- Location: Fuel Low Press
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH CANNON PLUG SECTION BROKEN.  REPLACED UNIT
